Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Estimates for the Szegö and Poisson kernels of sufficiently rounded tube domains


Author: Lawrence J. Dickson
Journal: Bull. Amer. Math. Soc. 78 (1972), 844-846
MSC (1970): Primary 31B10, 31B25; Secondary 32F05, 52A20
DOI: https://doi.org/10.1090/S0002-9904-1972-13056-8
MathSciNet review: 0311948
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. J. Dickson, Limit properties of Poisson kernels of tube domains (to appear). MR 330937
  • 2. L. J. Dickson, Some limit properties of Poisson integrals and holomorphic functions on tube domains, Doctoral Dissertation, Princeton University, Princeton, N. J., 1971.
  • 3. S. Karlin and L. S. Shapley, Geometry of moment spaces, Mem. Amer. Math. Soc. No. 12 (1953), 93 pp. MR 15, 512. MR 59329
  • 4. E. M. Stein, G. Weiss and M. Weiss, H, Proc. Nat. Acad. Sci. U. S. A. 52 (1964), 1035-1039. MR 31 #3634. MR 179386
  • 5. E. M. Stein and N. J. Weiss, On the convergence of Poisson integrals, Trans. Amer. Math. Soc. 140 (1969), 35-54. MR 39 # 3024. MR 241685

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31B10, 31B25, 32F05, 52A20

Retrieve articles in all journals with MSC (1970): 31B10, 31B25, 32F05, 52A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13056-8

American Mathematical Society